# SDR AALA201904259001

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 40,497 hours, 19,240 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW15700
- Condition: Faulty
- Location: Galley
- Part time: 54,371 hours, 20,037 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS SMOKE SMELL IN FWD PORTION OF CABIN GALLEY/ LAV AREA. MAINTENANCE REMOVED AND REPLACED FWD LAV WATER HEATER IAW 38-12-16. LEAK CHECK PERFORMED, CHECKS GOOD.
